# SDR DL72S960998

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Condition: Failed
- Location: Lt Main Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN TO GATE, NR 1 MAIN WHEEL ASSY LOCKED UP.  FOUND NR 1 WHEEL ASSY DAMAGED.  INBOARD WHEEL BEARING DESTROYED, AXLE CRACKED AND BROKEN AT INBOARD BEARING RACE.  FOUND BRAKE ATTACH BOLT FROM ELEVEN O`CLOCK POSTION LAYING BETWEEN AXLE AND WHEEL ASSY.  REPAIR WILL REQUIRE THE REPLACEMENT OF LT MAIN GEAR STRUT INTER-CYLINDER ASSY.
